# SDR 2002F00643

- Difficulty date: June 25, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N117US
- Make and model: Bolkms BK117B1
- Aircraft serial: 7175
- Engine: Lyc LTS101600A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317411
- Part serial: 370
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACKED, SKETCH
